MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. SYNTEL SILICONE THROMBECTOMY CATHETER

LEMAITRE VASCULAR, INC. SYNTEL SILICONE THROMBECTOMY CATHETER
Model Number A4545
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.The reported issue was confirmed.The distal ligature slipped causing the balloon to move down over the spring tip allowing fluid to leak instead of inflating the balloon.The lot history record for the device was reviewed.Five were rejected during the rubber tip application process; however, visual inspection is performed for all devices and the remaining devices for this lot passed inspection.
 
Event or Problem Description
It was reported at the time of performing a maneuver in the procedure, the guide tip tends to detach in the area where the balloon is located.There were no patient injury reported.

Brand Name
SYNTEL SILICONE THROMBECTOMY CATHETER
Common Device Name
THROMBECTOMY CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington 01803
Manufacturer Contact
peter song
63 second ave
burlington 01803
7814251683
MDR Report Key16902474
Report Number1220948-2023-00084
Device Sequence Number5371531
Product Code DXE
UDI-Device Identifier00840663109807
UDI-Public(01)00840663109807
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K910372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberA4545
Device Catalogue NumberA4545
Device Lot NumberSST1032
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Initial Report FDA Received Date05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown